Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Remodulin side effects

  • Please log in to reply
3 replies to this topic

#1 tngrits


    Senior Bronze Member

  • Members
  • PipPipPip
  • 39 posts
  • Location:Newport News, Virginia

Posted 15 June 2011 - 10:57 AM

Hi everybody. I have been on the Remodulin therapy for a month now.

The dosage is increased every 3 days. I'm having lots of side effects: headache, extreme restless legs, sore muscles, etc. I am wondering how much of this is the medicine or if it has stirred up the fibromyalgia really bad. Anybody else on this treatment? If so, do you mind telling me about your side effects?

#2 Snowbird


    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,008 posts
  • Location:Canada

Posted 15 June 2011 - 02:13 PM

Hi Linda

Sorry, I have no experience with that...just fibro which won't help you. Someone will chime in soon no doubt. I hope those symptoms subside for you and soon!
Sending good wishes your way!

#3 Joelf


    Star Ruby Member

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPipPip
  • 4,554 posts
  • Location:West Sussex

Posted 15 June 2011 - 02:41 PM

Hi Linda,

Oh, I am sorry that you're suffering some unpleasant symptoms, especially as you had been feeling a little better in your last post.

Bearing in mind that I have no medical training or actual experience of Remodulin I can't really advise you but I've found a link here regarding Remodulin dosage adjustments and I wonder whether perhaps adjusting the amount of the dosage might alleviate some of the effects you're experiencing whilst still continuing to make an improvement.

Hopefully, some of our other members may be able to help you with some first hand experience.

Jo Frowde
ISN Assistant Webmaster
ISN Sclero Forums Manager
ISN News Manager

ISN Hotline Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#4 Amanda Thorpe

Amanda Thorpe

    Platinum Plus Member

  • ISN Senior Support Specialist
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,921 posts
  • Location:U.K.

Posted 15 June 2011 - 04:38 PM

Hello Linda

I am sorry you are having awful side effects, it's the last thing you need. Is it possible that the side effects may wear off because sometimes it's worth persevering with.

Please let us know how it goes.
Amanda Thorpe
ISN Sclero Forums Senior Support Specialist
ISN Video Presentations Manager
ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist
International Scleroderma Network (ISN)